# SDR UALA2009100503127

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 67,404 hours, 19,403 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 60B924043
- Part serial: 189
- Condition: Out Of Tolerance
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PUMP OUT OF TOLERANCE.  PERFORMED RESISTANCE CHECK OF REPLACEMENT PUMP.  CHECKS OKAY.  REPLACED MOTOR IMPELLER.
